Saudi Journal of Anaesthesia

CASE REPORT
Year
: 2016  |  Volume : 10  |  Issue : 3  |  Page : 345--346

Inadvertent intrathecal injection of labetalol


S Verma, PK Bhatia, V Sharma, P Sethi 
 Department of Anesthesiology and Critical Care, All India Institute of Medical Sciences, Jodhpur, Rajasthan, India

Correspondence Address:
S Verma
3rd floor, Department of Anesthesiology and Critical Care, All India Institute of Medical Sciences, Jodhpur - 342 005, Rajasthan
India

Labetalol is a combined α and β adrenergic receptor blocker. It is used to treat hypertension, especially in pregnant patients. We report a case of a female patient who was given labetalol intrathecally in place of bupivacaine due to a similar appearance of ampoules which resulted in a drop in blood pressure and pulse rate. The patient responded to fluid resuscitation and there occurred no neurological sequelae.


How to cite this article:
Verma S, Bhatia P K, Sharma V, Sethi P. Inadvertent intrathecal injection of labetalol.Saudi J Anaesth 2016;10:345-346


How to cite this URL:
Verma S, Bhatia P K, Sharma V, Sethi P. Inadvertent intrathecal injection of labetalol. Saudi J Anaesth [serial online] 2016 [cited 2022 Aug 8 ];10:345-346
Available from: https://www.saudija.org/article.asp?issn=1658-354X;year=2016;volume=10;issue=3;spage=345;epage=346;aulast=Verma;type=0